Couldn't find what you looking for?

TRY OUR SEARCH!

i started  a methadone with the usual does 30 ml .GRADUALLY the  promblem became so muh iw  ent on a increase evry weakk 10 ml more.last week i was on 80   in  last 8 motnhs  i have   used herion 7 8 times ....bt  have taken load  ov  blues at several  ocaasion and times  .wid methadone  which cozed  me   a  bit of night  mares  coz  ov  blues ansd sleepleesness  even  u  i was taking methadone .wid  dat i was takking  another other  substitute with   myth  ...

hash only on wekkand  use to smoke a score bag in a  day ....nw  am  on 70 ml  ecvveryday  i say  to my self  since  nearly 9 months  am gonna live it.have  decresed  it  t till 70 ml and  nw on staturdday they  gave   me  70 ml and i was rough  at  8 oclock so i had 70 ml  to takeaway wid me to home and i thought  maybe i.ll just to calm my self   da now and  nt f***K tomorrow  i ,ill take 10 ml to cal my self dwn  n  it did  after abt 10 mint  i was  betta i took daaa whole left up 60 ml and since 8 o clock staturday night till monday 2 .00 today i had  to go  to get my daily scirpt wich last night ithought taking all i had   even the sunday one  that i wnt eve touch it bt the cold  and warm  effects  r wthe worst i turned off heating i was  coled ,,open up heating   i was  ojk  for  awhile  than freezing  than sweating  at the same time ...  and all nitght  i  cud nt  slepp till 8 in the morning  sewating  and  in pain ..starting doin sum pcuh  ups  wich helps   me reklive   sum body pain coz  i do tran my self these  dayz  at  my house if u dont do it  u can   get  cramps and boy pain daily..bt the sweating make  me  got o the pharmacy 2 hours  ago  roughly and  i took abt  70ml and nw am finee..bt  hw can i live nw  am thinking tomowwow i want wnt   my addicion worker is putting me  down 10 mls  every  forth night bt  i fink i am gonna  start it doin decreasing 10 ml every  week frm  this fri ,,,i  dnt think i can  leve  it straight away  ...can u ple;ase telk me  what to  tow hen i have  cold   and  heat  ....ftrrreazing  and  sweating at  her same time  ...??? and  should i just  leave  it  or  take  some subsstitute  ??? am in reeal pain i want to sort myself  out  coz  ov  dat  i felt lazy and    did,nt  even   bother to look for a job   sdsince august dthe day i started my methdadone ...nw  on 70 ml it made me fesh cleaning my house and  sugff working out  chin ups push ups ...bt  wen i d nt have iot obviouly am  sick   plz help me and tell me what to  sdo i dnt wht to go to  abak to herion for some dayz   its goona make  worst  innitt  or shall i take  some sleeping pills  or ....?????????   i am  young  guy 21  years old  i really WANT TO SORT MY SELF OUT NOT EVEN TASKE HASH     AND THAN  LEAVE  CIGS AND    STUFF  LIKE THAT    U KNW  WHAT I MEAN  ...  ????    

Loading...

As with heroin, if you dose methadone until you feel "good", you will gradually need to increase your dosage in order to get to this "good place" once again.  If you hold your doses at a maintenance level, you will cease to feel good, but should be able to get by, perhaps with some minimal unpleasant symptoms for a while.  

If you are ever to get free, you will need to learn to live, not only without reaching the good place, but with feeling "bad" (but hopefully not unbearably bad) as you taper down your dose.  The higher you go dosage wise, the longer it will take you to taper down, (feeling bad the whole time).  

All you can do is to try to hold the line at some point, and once stabilized, start your taper down.  Some succeed with this, and others are on maintenance for life.  You are young and life is long...  Give it your best shot, and 

Best of Luck to you!  
Reply

Loading...